×

zbMATH — the first resource for mathematics

Stability of \(C^ \infty\) mappings. III: Finitely determined map germs. (English) Zbl 0159.25001

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] S. Lang,Introduction to Differentiable Manifolds, New York, Interscience, 1962. · Zbl 0103.15101
[2] B. Malgrange,Ideals of Differentiable Functions, London, Oxford University Press, 1966. · Zbl 0177.17902
[3] J. Mather, Stability of C{su mappings: I. The division theorem,Annals of Math., vol. 87, 1968, pp. 89–104; II. Infinitesimal stability implies stability (to appear in theAnnals of Math.). · Zbl 0159.24902
[4] J.-Cl. Tougeron, Une généralisation du théorème des fonctions implicites. Équivalence des idéaux de fonctions différentiables,C. R. Acad. Sc., Paris, t. 262, pp. 487–489, and pp. 563–565.
[5] J.-Cl. Tougeron, Idéaux de fonctions différentiables, Thèse, Université de Rennes, 1967 (to appear in theAnnales de l’Institut Fourier).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.